DISABLED . CHRONIC PAIN FROM KENALOG
I have posted previously about my kenalog experience.. I had the injection 3.5 years ago. I still suffer today. I am not going to give up on getting some type of help with the matter FOR ALL OF US.. I hear that the stories posted on the internet are ... more »
I have posted previously about my kenalog experience.. I had the injection 3.5 years ago. I still suffer today. I am not going to give up on getting some type of help with the matter FOR ALL OF US.. I hear that the stories posted on the internet are fabricated stories. I do not believe so.. THE side effects. LIFE THREATENING ANAPH. THAT WE HAVE the rapid heart . and the ANXIETY ATTACKS ARE SO GENUINE. THE ATROPHY.. seems to constantly get brushed off. Oh it will go away. or the doctors have never heard of such.... I had the atrophy I had a melon size atrophy indention in my left hip... and an orange size indention on my left glut muscle. 2 huge wholes craters. THE atrophy that we all speak of.. that is one thing. BUT THE UNDERLYING.. damage is another.. THIS IS HORRIBLE. I am crippled I live in constant agony and pain. In my hip and glut muscle. I have muscle spasms.. numbness. and horrible pain.. THE PAIN NEVER WENT AWAY AFTER THE LARGE INDENTIONS showed up . I was not told of the side effects.. I was not told of this injection.. causing osteoporosis. (known fact . that this medication is like injecting osteoporosis). I was never told that I would lose massive body content and muscle content.. CUSHINGS DISEASE.. ADRENAL DAMAGE. This medication alters your body chemistry. your vital organs that regulate your body function. THE INNER DAMAGE IS DONE. THERE IS NO .. NO REVERSING THE DAMAGE. I cannot work, I live like a hermit. due to the pain and thin skin.. THE DISFIGUREMENT ATROPHY IS ONE THING. BUT THE INNER DAMAGE IS ANOTHER..WE are not warned or told of such inner damage until it is too late.. HORRIBLE. AND I am being told every day.. oh well SORRY . YOU WILL JUST HAVE TO LEARN HOW TO LIVE WITH THIS.. THAT IS NOT RIGHT.. CAN'T SOMEONE HELP .. PLEASE. !!!!